I was taking adipex for awhile and actually lost quite a bit of weight. I had to stop because it was causing me to lose sleep and giving me chest pains at night. I have several relatives (in-laws) who still take it and have not had this problem.
Have any of you ever taken it? I also got B-12 shots with them, bi-monthly.
Anorex is an over the counter, overpriced ECA stack (ephedra/caffiene/asprin - they probably make a non-ephedra version by now since everyone else does).
Adipex is the brand name for PHENTERMINE, which is a prescription drug used for weight-loss, with (IMO and from what I've heard) marginal success at best. According to the PDR (Physician's Desk Reference) it is only supposed to be used for a few weeks - as it loses its effectiveness quite quickly and can be addictive. Also, it was the "phen" in Phen-Fen (fenfluramine has been banned from use as it was discovered that it caused heart problems) and that in itself is enough to keep ME away from the stuff...just IMO of course...
Mrs. Jim Highest weight: 265 pounds, size 24/26 (May 1990)
May 1991: 174 pounds (-91 lbs)
September 1996: 155 pounds (-110 lbs)
*LIVING at: 145-149 pounds, size 4/6 (-116/120 lbs)
*Maintenance = LIVING.
Posts by members, moderators and admins are not considered medical advice and no guarantee is made against accuracy. Please see your physician before taking advice found on the internet.